# SDR CA960916013

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: D890N
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

(CAN) ON DESCENT FIRE INDICATION ON #1 ENGINE BOTTLES DISCHARGED AND ENGINE SHUT DOWN. INTERNALLY SHORTED FIRE WIRE. BOTTLES AND WIRE REPLACED.
